# SDR DALA202204602377

- Difficulty date: February 27, 2022
- Submitted: March 15, 2023
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910040521
- Part serial: 62879
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: PUNCTURE, LOWER SKIN. INBD SLIDER MISSING. / CA: REPAIRED UNIT. THE WORK SPECIFIED IN BLOCK(S) 11/12 ACCOMPLISHED WITHREFERENCE TO OEM CMM 27-50-1, REV. 61 WITH APPLICABLE DELTA SUPPLEMENTAL INFORMATION AND CSVE, REV. 30. / ****LIMITED RELEASE: CMM 27-50-1 FIG1 ITEMS 67 THRU 88 TO BE INSTALLED AT A/C*****
